# SDR A6WA202101108053

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 736+15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT R/H SKIN EXTERIOR HAS 1 EACH DENT AT FS 736+15 AND S20R+2. S21R HAS EDGE DAMAGE AT SAME AREA ON SKIN INTERIOR MEASURING: .450"L X .050"W X .050"D. DENT DIMENSIONS ARE: (P1) .600L X .300W X .008D. EVALUATED DENT AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-31 REV. 38.  ****************AIRCRAFT REMOVED FROM SERVICE***********************  BLENDED EDGE OF S21R SMOOTH, REMOVING EDGE DAMAGE IAW CRJ200 SRM 53-00-00 REV 38. VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO REPAIR AREA. HFEC PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH.  RE-EVALUATED SKIN AND FOUND WITHIN LIMITS IAW ASAP EA #AWAC-CRJ253-01783 REV IR DATED 12/28/2021. ALL WORK PERFORMED IAW ASAP EA # AWAC-CRJ253-01783 REV IR DATED 12/28/2021. WORK COMPLETED AT AERSALE CRS4AER685B ON W/O #003500 CARD #20156.  N442AW   TT:39,682:59   TC: 38,340
